# SDR USAA2009081192073

- Difficulty date: July 26, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 31,703 hours, 12,485 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: D5757059100300
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC-6 - MAJOR REPAIR - WEAR ON TORSION SUPPORT ASSEMBLY RIGHT WING.  REPLACED TORSION SUPPORT ASSEMBLY RIGHT WING IAW A319 CMM 57-52-21 & AMM 27-54-61.
